# SDR SWAA2022012153994

- Difficulty date: May 3, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 45,921 hours, 26,775 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB. RH UPPER FWD SLIDER IS CRACKED / REMOVED AND REPLACED RH HORIZONTAL STAB. RH UPPER FWD SLIDER PER AMM 53-31-31.
